# SDR DALA12006179237

- Difficulty date: August 20, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N937DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53352
- Aircraft time: 32,339 hours, 29,099 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 856-1080
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 54.5 FROM BS 856 TO 1080 SPLICE HAS SEVERAL GOUGES AND EXPOSED BARE METAL IN SEVERAL PLACES.  REMOVED AND REPLACED SEAT TRACK SECTION PER SRM 53-40-01 FIG 3 VOL I AND 51-30-01 VOL 2.
